# SDR 01FDEA00782

- Difficulty date: August 28, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 36,319 hours, 25,368 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Pin
- Part number: 69139004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE ON RT FWD TERMINAL PIN CRACKED BS 740. REMOVED AND REPLACED PIN PER MM 57-41-001-4.
